Overview   Tree   Domains   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[Fan99b]  G3 approximation of conic sections by quintic polynomial curves

Fang-ConicG3-CAGD-99 (Article)
Author(s)Fang, Lian
Title« G3 approximation of conic sections by quintic polynomial curves »
JournalComput. Aided Geom. Design
Volume16
Number8
Page(s)755--766
Year1999
ISSN number0167-8396

Keywords
Keywords: Conic sections, Rational Bezier curve, Quintic polynomial, Geometric continuity

Download the complete article: FangG3approximationofconicsectionsbyquinticpolynomialcurves.pdf

BibTeX code
@article{Fang-ConicG3-CAGD-99,
  volume = {16},
  number = {8},
  mrnumber = {MR1706771 (2000f:65015)},
  issn = {0167-8396},
  author = {Fang, Lian},
  mrclass = {65D18 (65D17)},
  domains = {approximation:geometric:conics},
  fjournal = {Computer Aided Geometric Design},
  coden = {CAGDEX},
  title = {{$G^3$} approximation of conic sections by quintic polynomial
           curves},
  journal = {Comput. Aided Geom. Design},
  year = {1999},
  pages = {755--766},
}

Documents in the same domains
- Root
+- approximation
|+ [Ahn10] Ahn Y.J., "Quadratic Bézier approximation of..." (2010)
|+ [Fan99b] Fang L., "G" (1999)
|+ [Flo95] Floater M., "High-order approximation of conic..." (1995)
|+ [Flo97b] Floater M.S., "An O(h" (1997)
|+ [Flo06] Floater M.S., "High order approximation of rational..." (2006)
|+ [JKK+09b] Jaklič G. et al., "High order parametric polynomial..." (2009)
|+ [JKK+06] Jaklič G. et al., "Aproksimacija krožnih lokov s..." (2006)
|+ [JKK+07] Jaklič G. et al., "Approximation of circular arcs by..." (2007)
|\ [FH+03] Farouki R.T. et al., "Rational approximation schemes for..." (2003)
+- conics
|+ [Fan99b] Fang L., "G" (1999)
|\ [Fan02] Fang L., "A rational quartic Bézier..." (2002)
\- geometric
 + [Ahn01] Ahn Y.J., "Conic approximation of planar curves" (2001)
 + [Ahn05] Ahn Y.J., "Helix approximations with conic and..." (2005)
 + [Fan99b] Fang L., "G" (1999)
 + [Fan98] Fang L., "Circular arc approximation by quintic..." (1998)
 + [Flo97b] Floater M.S., "An O(h" (1997)
 + [JKK+08c] Jaklič G. et al., "On geometric Lagrange interpolation by..." (2008)
 + [JKK+08b] Jaklič G. et al., "Geometric Lagrange interpolation by..." (2008)
 + [JKK+09] Jaklič G. et al., "An approach to geometric interpolatio..." (2009)
 + [JKK+10b] Jaklič G. et al., "On interpolation by planar cubic..." (2010)
 + [JKK+07b] Jaklič G. et al., "On geometric interpolation by planar..." (2007)
 + [JKK+07c] Jaklič G. et al., "On geometric interpolation of circle-..." (2007)
 + [KK+07b] Kozak J. et al., "Geometric interpolation by planar cubic..." (2007)
 + [KK+07] Kozak J. et al., "Geometric interpolation by planar cubic..." (2007)
 + [KŽ+04] Kozak J. et al., "On geometric interpolation by polynomial..." (2004)
 + [KŽ+05] Kozak J. et al., "Geometric Interpolation of Data in..." (2005)
 + [KŽ+00] Kozak J. et al., "On curve interpolation in R" (2000)
 \ [Žag02] Žagar E., "On G" (2002)

 Overview   Tree   Domains   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.4.
Copyright © 1998-2009 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!